IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the maximum principle for elliptic differential equations


Author: Fritz John
Journal: Bull. Amer. Math. Soc. 44 (1938), 268-271
DOI: https://doi.org/10.1090/S0002-9904-1938-06739-0
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 6 (1943), 388--393
MathSciNet review: 1563723
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06739-0

American Mathematical Society